# SDR SWAA107798

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 60,647 hours, 58,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Part serial: 138798
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, UNSAFE NOSE GEAR, NO GREEN LIGHT ON EXIT.  CYCLED SEVERAL TIMES WITH SAME INDICATION.  REMOVED AND REPLACED NOSE LANDING GEAR DOWN PC SENSING CARD PER MM.
